Alert archive / Oklahoma / Wind Advisories in 2026
Wind Advisory 1, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Jan 14, 2026, 11:03 AM CST for 17 counties in Oklahoma. It took effect at Jan 14, 2026, 1:00 PM CST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2026, 11:03 AM CST (17:03 UTC)
- In effect from
- Jan 14, 2026, 1:00 PM CST
- Expired
- Jan 14, 2026, 6:00 PM CST
- In force
- 5 hr
- Issued by
- NWS Tulsa, OK
Counties Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 4 km from the middle of the area, began a volume at 17:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.1 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
760 WWUS74 KTSA 141703 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1103 AM CST Wed Jan 14 2026 OKZ054>072-150000- /O.NEW.KTSA.WI.Y.0001.260114T1900Z-260115T0000Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah- Including the cities of Pawnee, Jay, Stilwell, Bartlesville, Grove, Sapulpa, Pawhuska, Checotah, Vinita, Okmulgee, Tulsa, Nowata, Muskogee, Claremore, Okemah, Sallisaw, Tahlequah, Wagoner, Miami, and Pryor 1103 AM CST Wed Jan 14 2026 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...North winds 15 to 25 mph with gusts to around 40 mph expected. * WHERE...Portions of east central, northeast, and southeast Oklahoma. * WHEN...Until 6 PM CST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$
1 follow-up statement
887 WWUS74 KTSA 142349 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 549 PM CST Wed Jan 14 2026 OKZ054>072-150100- /O.EXP.KTSA.WI.Y.0001.000000T0000Z-260115T0000Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner-Cherokee-Adair-Muskogee- McIntosh-Sequoyah- Including the cities of Sallisaw, Jay, Pawnee, Muskogee, Okemah, Vinita, Checotah, Tulsa, Bartlesville, Okmulgee, Wagoner, Nowata, Pawhuska, Tahlequah, Stilwell, Pryor, Sapulpa, Miami, Grove, and Claremore 549 PM CST Wed Jan 14 2026 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... Wind gusts have decreased this evening and have fallen below advisory levels. Winds will continue to gradually decrease overnight. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Jan 14, 5:28 AM CST, 5 hours 35 minutes earlier. Its key messages:
- Updated at 526 AM CST Wed Jan 14 2026
- Low chance of showers in northwest AR and far northeast OK tonight and again Saturday, otherwise dry for the next week.
- Several mostly dry cold fronts are expected during the next week, with the coldest one arriving Saturday into Sunday.
- Fire weather concerns will remain elevated Wednesday, Friday, and Saturday due to gusty winds behind the dry frontal passages.
Area forecast discussion, Jan 14, 5:28 AM CST, 5 hours 35 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 528 AM CST Wed Jan 14 2026 ...New AVIATION... .KEY MESSAGES... Updated at 526 AM CST Wed Jan 14 2026 - Low chance of showers in northwest AR and far northeast OK tonight and again Saturday, otherwise dry for the next week. - Several mostly dry cold fronts are expected during the next week, with the coldest one arriving Saturday into Sunday. - Fire weather concerns will remain elevated Wednesday, Friday, and Saturday due to gusty winds behind the dry frontal passages. && .SHORT TERM... (Through Wednesday) Issued at 1000 PM CST Tue Jan 13 2026 A cold front will move through the area the next few hours with somewhat cooler air and breezy northerly winds developing. Low temperatures will remain mild with the coldest air lagging the front significantly, mostly in the 40s. A few sprinkles and light showers will occur overnight, with skies then gradually clearing during the day Wednesday. As cold air advection ramps up during the day, it will largely be offset by diurnal trends, with highs in the upper 40s to low 50s in the north, and mid 50s in the south. A subtle secondary frontal boundary will move through during the afternoon, with cold and dry air advection increasing during the evening hours. These gusty winds on top of the continued dry conditions will promote fire weather concerns through sundown. && .LONG TERM... (Wednesday Night through Tuesday) Issued at 1000 PM CST Tue Jan 13 2026 A surface high behind the front will quickly move south Thursday morning, being positioned roughly directly overhead as winds go calm. This will result in a fairly cold morning Thursday, with low temperatures in the low to mid 20s areawide. However, warmer southerly flow will resume by the afternoon, with high temperatures rising back to the upper 40s to low 50s for most areas. For the remainder of the forecast period we will see a strong amplified ridge develop along the west coast up towards Alaska. Numerous arctic pushes will descend to the east into the interior of the United States. However, given no downstream blocking across the southeast, the individual troughs will remain fairly progressive. In effect, this will imply numerous mostly dry cold frontal passages with briefly warmer interludes for Oklahoma and Arkansas. The next cold front arrives on Friday. It should be completely dry. It also appears rather underwhelming in terms of cold air, with only a slight drop in temperatures expected behind it. However, the gusty northerly winds will again increase fire weather concerns during the daytime hours. A more substantial cold push arrives Saturday. The dynamics look better with this system but it will be moisture starved, so the best case scenario is probably a few sprinkles or light showers. With that said, it will be cold enough that any precipitation could potentially fall as snow, but the probability is very low (5-10% chance). With clearing skies, light winds, and dry air, Sunday morning will be very cold. The forecast lows were reduced to the teens for most areas, except for portions of southeast OK where it may remain in the lower 20s. Depending on how the pattern evolves, we may briefly warm up early next week, but additional (likely dry) cold fronts can be expected. Long range guidance suggests that the next chance of meaningful precipitation is likely at least 10 days away. && .AVIATION... (12Z TAFS) Issued at 526 AM CST Wed Jan 14 2026 MVFR ceilings at the far northwest Arkansas sites will lift to VFR by late morning. North winds will gust over 25 knots at times today before diminishing quickly this evening. && .PRELIMINARY POINT TEMPS/POPS... TUL 50 23 52 34 / 0 0 0 0 FSM 53 24 49 31 / 0 0 0 0 MLC 53 23 53 34 / 0 0 0 0 BVO 48 19 52 31 / 0 0 0 0 FYV 48 17 47 29 / 0 0 0 0 BYV 46 18 44 34 / 10 0 0 0 MKO 50 22 51 34 / 0 0 0 0 MIO 46 19 47 33 / 0 0 0 0 F10 51 23 54 35 / 0 0 0 0 HHW 55 25 52 34 / 0 0 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...06 LONG TERM....06 AVIATION...05
Hazardous weather outlook, Jan 14, 5:03 AM CST, 6 hours before
Hazardous Weather Outlook
National Weather Service Tulsa OK
503 AM CST Wed Jan 14 2026
ARZ001-002-010-011-019-020-029-OKZ049-053>076-151100-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
503 AM CST Wed Jan 14 2026
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...Today and Tonight.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
FIRE WEATHER DANGER.
RISK...Elevated.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Late Morning.
DISCUSSION...
North winds will gust over 30 miles an hour at times today in the
wake of a cold front that moved through the area overnight. These
gusty winds will combine with humidity values falling into the 25
to 40 percent range this afternoon to result in an elevated fire
weather danger today. Enhanced grassland fire spread rates will
exist across all of eastern Oklahoma and northwest Arkansas this
afternoon.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Spotter Activation Not Expected.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
THURSDAY...No Hazards.
FRIDAY...Very High Fire Weather Potential...High Wind Potential.
SATURDAY...High Wind Potential.
SUNDAY through TUESDAY...No Hazards.
EXTENDED DISCUSSION...
Another cold front will bring gusty northwest winds Friday with
enhanced to locally near critical grassland fire spread rates
expected. Winds will remain gusty Saturday, maintaining the
heightened fire weather concerns into the weekend despite colder
temperatures.
weather.gov/tulsa contains additional information.Nearby
Wind Advisories in Oklahoma, 2026Every wind advisory in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.